Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Primitive polynomials over finite fields

Authors: Tom Hansen and Gary L. Mullen
Journal: Math. Comp. 59 (1992), 639-643, S47
MSC: Primary 11T06
MathSciNet review: 1134730
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we extend the range of previously published tables of primitive polynomials over finite fields. For each $ {p^n} < {10^{50}}$ with $ p \leq 97$ we provide a primitive polynomial of degree n over $ {F_p}$. Moreover, each polynomial has the minimal number of nonzero coefficients among all primitives of degree n over $ {F_p}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11T06

Retrieve articles in all journals with MSC: 11T06

Additional Information

Keywords: Finite field, primitive polynomial
Article copyright: © Copyright 1992 American Mathematical Society